Alert archive / Illinois / Freeze Warnings in 2007

Freeze Warning 3, NWS Lincoln, IL

April 5, 200735 counties in Illinois

NWS Lincoln, IL issued this freeze warning at Apr 5, 2007, 3:19 PM CDT for 35 counties in Illinois. It took effect at Apr 7, 2007, 12:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 3:19 PM CDT (20:19 UTC)
In effect from
Apr 7, 2007, 12:00 AM CDT
Expired
Apr 6, 2007, 3:54 AM CDT
In force
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 052019
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
319 PM CDT THU APR 5 2007

...HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS
BOTH FRIDAY AND SATURDAY MORNING...

.AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS
THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE
LIKELY EACH MORNING THROUGH THE WEEKEND.

ILZ027>031-036>038-040>057-061>063-066>068-071>073-060300-
/O.NEW.KILX.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
319 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM
CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM CDT FRIDAY. 

TEMPERATURES ARE EXPECTED TO DROP WELL BELOW FREEZING AGAIN
TONIGHT...AS WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT
FREEZE WARNINGS WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE
FORECAST TO DROP BELOW 28 DEGREES.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
2 follow-up statements
000 
WWUS73 KILX 060309
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1009 PM CDT THU APR 5 2007

...HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS
BOTH FRIDAY AND SATURDAY MORNING...

.AN UNSEASONABLY COLD CANADIAN AIR MASS WILL STAY OVER ILLINOIS
THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE
LIKELY EACH MORNING THROUGH THE WEEKEND.

ILZ027>031-036>038-040>057-061>063-066>068-071>073-060900-
/O.CON.KILX.FZ.W.0002.070406T0500Z-070406T1400Z/
/O.CON.KILX.FZ.W.0003.070407T0500Z-070407T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1009 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO
9 AM CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY. A
FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO
9 AM CDT SATURDAY. 

TEMPERATURES WILL DROP WELL BELOW FREEZING AGAIN TONIGHT...AS
WELL AS EACH NIGHT THROUGH THE WEEKEND. SUBSEQUENT FREEZE WARNINGS
WILL BE ISSUED EACH NIGHT THAT TEMPERATURES ARE FORECAST TO DROP
BELOW 28 DEGREES.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS73 KILX 060854
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
354 AM CDT FRI APR 6 2007

...HARD FREEZE EXPECTED ACROSS CENTRAL AND SOUTHEAST ILLINOIS
SATURDAY MORNING...

.AN UNSEASONABLY COLD ARCTIC AIR MASS WILL STAY OVER ILLINOIS
THROUGH THE EASTER WEEKEND. LOW TEMPERATURES IN THE 20S ARE
LIKELY THIS MORNING AND SUNDAY MORNING. HOWEVER...TEMPERATURES
SATURDAY MORNING ARE EXPECTED TO REACH INTO THE 15 TO 20 DEGREE
RANGE...WHICH IS NEAR RECORDS.

ILZ027>031-036>038-040>057-061>063-066>068-071>073-061430-
/O.CAN.KILX.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.NEW.KILX.HZ.W.0001.070407T0500Z-070407T1400Z/
/O.CON.KILX.FZ.W.0002.000000T0000Z-070406T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
354 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY. THE FREEZE WARNING FOR THAT TIME PERIOD HAS BEEN
CANCELED. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING.

TEMPERATURES WILL DROP WELL BELOW FREEZING AGAIN TONIGHT...REACHING
NEAR RECORD LEVELS OF 15 TO 20 DEGREES. TEMPERATURES WILL AGAIN
DROP BELOW FREEZING SATURDAY NIGHT...LIKELY RESULTING IN THE
ISSUANCE OF ANOTHER FREEZE WARNINGS.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY AND ARE EXPECTED TO REACH RECORD TEMPERATURES FOR
THIS TIME OF YEAR. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
ANY PLANTS THAT HAVE ALREADY BLOOMED SHOULD BE COVERED OR BROUGHT
INDOORS FOR THE WEEKEND.

$$

AUTEN

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 5, 1:58 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 5, 1:58 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
158 PM CDT THU APR 5 2007

.DISCUSSION...
MAIN SHORT-TERM CONCERN WILL BE THE CHILLY TEMPS OVER THE NEXT
FEW DAYS...AS NORTHWESTERLY FLOW PATTERN CONTINUES ACROSS THE
MIDWEST. IN THE LONGER-TERM...EMPHASIS WILL BE ON TIMING OF
APPROACHING STORM SYSTEM FOR THE MIDDLE OF NEXT WEEK.

18Z SURFACE CHART SHOWS RIDGE OF HIGH PRESSURE STRETCHING ACROSS
THE CENTRAL PLAINS...MAINTAINING A COOL NORTHWESTERLY FLOW ACROSS
MUCH OF THE EASTERN CONUS. ALOFT...LARGE LOW CONTINUES TO SPIN
OVER THE EASTERN GREAT LAKES...WHILE RIDGING BUILDS WEST OF THE
ROCKIES. NEXT SHORT-WAVE OF INTEREST TO CENTRAL ILLINOIS IS
EVIDENT ON WATER VAPOR IMAGERY...DROPPING SOUTHEASTWARD THROUGH
ALBERTA AND SASKATCHEWAN.

&&

SHORT TERM...TONIGHT THROUGH SUNDAY...
LINGERING CLOUD COVER ASSOCIATED WITH GREAT LAKES LOW WILL DEPART
THE AREA EARLY THIS EVENING...LEAVING BEHIND MOSTLY CLEAR SKIES.
MEANWHILE...AN UPPER DISTURBANCE TRACKING FROM THE CENTRAL ROCKIES
TOWARD THE SOUTHERN PLAINS MAY SPREAD A FEW MID/HIGH CLOUDS ACROSS
PARTS OF THE REGION OVERNIGHT. BASED ON LATEST SATELLITE
LOOPS...AS WELL AS NAM-WRF RH PROFILES...THINK BULK OF CLOUD COVER
WILL REMAIN JUST W/SW OF THE KILX CWA TONIGHT. WILL THEREFORE GO
WITH MOSTLY CLEAR SKIES. GIVEN THE CLEAR SKIES AND DIMINISHING
WINDS...GOOD RADIATIONAL COOLING CONDITIONS WILL SET UP...ALLOWING
TEMPS TO DROP SEVERAL DEGREES LOWER THAN THEY DID LAST NIGHT.
CURRENT SURFACE DEWPOINTS ARE ONLY IN THE TEENS AND LOWER
20S...HOWEVER WITH WINDS REMAINING AROUND 10 MPH OVERNIGHT...DO
NOT THINK TEMPS WILL DIP QUITE THAT COLD. WILL GO WITH LOWER TO
MIDDLE 20S ACROSS THE BOARD...JUSTIFYING THE CONTINUANCE OF A
FREEZE WARNING ACROSS THE ENTIRE CWA.

SHORT-WAVE ACROSS CANADA DROPS SOUTHEASTWARD ON FRIDAY...BRINGING
AN INCREASE IN CLOUD COVER. LATEST FORECAST SOUNDINGS DO NOT
INDICATE QUITE AS MUCH CLOUD COVER AS PREVIOUSLY FORECAST...SO
WILL CUT BACK ON THE SKY COVER A BIT...AND GO WITH A PARTLY SUNNY
FORECAST. WAVE TRACKS ACROSS THE AREA LATE FRIDAY...BRINGING A
RE-ENFORCING SHOT OF COLDER AIR. 1000-500MB THICKNESSES ARE
PROGGED TO DROP BELOW 5200 FRIDAY NIGHT AND SATURDAY...INDICATING COLDER
TEMPS. IN ADDITION...STRONG LOW-LEVEL CAA PATTERN AND DEEP
CYCLONIC FLOW ALOFT...SUGGEST A CHANCE FOR SNOW FLURRIES THROUGH
THE PERIOD. BASED ON DEEPEST LOW-LEVEL MOISTURE PROFILES...WILL
KEEP THE FLURRIES GENERALLY ALONG AND NORTH OF I-72 FRIDAY NIGHT
AND SATURDAY. WILL ALSO ADJUST TEMPS DOWN A BIT...FOLLOWING THE
COLDER MET GUIDANCE NUMBERS MOST CLOSELY. COLDEST NIGHT OF THIS
ARCTIC OUTBREAK WILL BE FRIDAY NIGHT...WHEN TEMPS DIP TO AROUND 20
DEGREES...WITH TEENS IN FAVORED LOW-LYING AND RURAL LOCATIONS.
WOULD BE EVEN COLDER...BUT CLOUDS AND WIND SHOULD KEEP TEMPS FROM
FALLING FURTHER. COLD WEATHER EXPECTED TO LINGER INTO SUNDAY...HOWEVER
TEMPS SHOULD BEGIN TO MODERATE SOMEWHAT AS UPPER FLOW BECOMES LESS
CYCLONIC AND HEIGHTS START TO RISE.

LONG TERM...MONDAY THROUGH THURSDAY...
IN THE EXTENDED...UPPER FLOW BECOMES MORE ZONAL...ALLOWING A
DEVELOPING STORM SYSTEM TO APPROACH THE REGION BY THE MIDDLE OF
NEXT WEEK. MEDIUM RANGE MODELS HAVING DIFFICULTY WITH REGARDS TO
TRACK AND TIMING OF SYSTEM...WITH GFS APPEARING TO BE THE LEAST
CONSISTENT OF THE MODELS. 00Z RUN OF THE GFS FEATURED A SOUTHERLY
TRACK OF THE UPPER/SURFACE FEATURE...INDICATING A POSSIBLE
OVERRUNNING RAIN EVENT ACROSS CENTRAL ILLINOIS ON WEDNESDAY. 12Z
RUN IS DRASTICALLY DIFFERENT...SPEEDING SYSTEM UP BY ABOUT 24
HOURS AND SHIFTING IT WELL NORTHWARD ACROSS NORTHERN ILLINOIS.
MEANWHILE...BOTH CANADIAN AND ECMWF HAVE BEEN MUCH MORE CONSISTENT
RUN-TO RUN WITH A FURTHER NORTH SOLUTION. HAVE THEREFORE OPTED TO
THROW OUT THE 12Z GFS...IN FAVOR OF THE CANADIAN/GFS CONSENSUS.
STICKING WITH THE SLOWER AND FURTHER NORTH TRACK...WILL KEEP
TUESDAY DRY...WITH ONLY SILENT 20 POPS. FAVORED TIME FOR RAIN
SHOWERS WILL BE TUESDAY NIGHT INTO WEDNESDAY. AFTER THAT...COOLER
AIR SETTLES BACK INTO THE REGION FOR THE END OF NEXT WEEK...AS UPPER
FLOW AGAIN BECOMES NORTHWESTERLY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY FOR
ILZ027>031-036>038-040>057-061>063-066>068-071>073.

&&

BARNES
Hazardous weather outlook, Apr 5, 3:11 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT THU APR 5 2007

ILZ027>031-036-037-040-041-047>050-061200-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
311 PM CDT THU APR 5 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOCATIONS ALONG AND WEST OF
THE ILLINOIS RIVER.

.DAY ONE...TONIGHT

VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS
TEMPERATURES FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE
PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM
OVERNIGHT...OR BRINGING THEM INDOORS.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED
TO REACH BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER
KEEPING FLOWERING PLANTS INDOORS DURING THIS PERIOD.

FLOODING ALONG THE ILLINOIS RIVER WILL BEGIN TO SUBSIDE FROM
PEORIA NORTHWARD...BUT WILL CONTINUE THROUGH THE WEEK DOWNSTREAM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>057-061-061200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
311 PM CDT THU APR 5 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS
TEMPERATURES ACROSS THE AREA FALL BELOW FREEZING. RESIDENTS THAT
ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER
COVERING THEM OVERNIGHT...OR BRINGING THEM INDOORS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED
TO REACH BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER
KEEPING FLOWERING PLANTS INDOORS DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-061200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
311 PM CDT THU APR 5 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS
TEMPERATURES ACROSS THE AREA WILL AGAIN FALL BELOW FREEZING.
RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE
SHOULD CONSIDER COVERING THEM OVERNIGHT...OR BRINGING THEM
INDOORS.

FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND
EMBARRAS RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED
TO REACH BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER
KEEPING FLOWERING PLANTS INDOORS DURING THIS PERIOD.

RIVER FLOODING WILL SUBSIDE AS THE WEEKEND PROGRESSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

Nearby

Freeze Warnings in Illinois, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.